# SDR SWIA20250613330

- Difficulty date: March 30, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,666 hours, 41,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ON LH Z-MEMBER RUNNING BETWEEN LH STGR 14A AND VERTICAL STIFFENER @ LBL 36.20, FS 625.30 (SRM 53-61-101 FIG. 1 ITEM #51)  (C-CHECK RO 06/12/2025)REMOVED AND REPLACED  INTERCOSTAL ON LH Z-MEMBER RUNNING BETWEEN LH STGR 14A AND VERTICAL STIFFENER @ LBL 36.20, FS 625.30 (SRM 53-61-101 FIG. 1 ITEM #51) WITH REFERENCE TO SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.
